# SDR SWAA2017020611706

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 67,711 hours, 53,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63350
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE ATTACH HARDWARE LOOSE.  SECURED SLIDE IAW SRM.
